# SDR DHL2004750037

- Difficulty date: March 2, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, DISCREPANCY AS FOLLOWS; LEFT WING L/E CAVITY WBL 92 INT FRAME INBOARD SIDE UPPER STIFFENER 1ST FWD OF SPAR HAS UPPER END CRACKED.  CUT OUT DAMAGE AREA & FABRICATED DOUBLER FROM 2024 T3 .040 PO 900226, 7 X 1.5 X 1.5 INCH, FILLER FROM 2024T3 .032 PO 900534 3.5 X 1 X 1 INCH IAW B727 SRM 51-40-3 FIG 1.  TREATED & PRIMED IAW B727 SRM 51-10-2, INSTALLED DOUBLER & FILLER IAW B727 SRM 51-40-3 FIG 1.
